MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number AQL-100PBS
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "(b)(4): brief description.Deficit dropped to -999 during procedure.Problem description reporter: (b)(6), part returning description: date of procedure: (b)(6) 2022, date product support or hologic employee notified of issue reported: (b)(6) 2022, issue reported: deficit dropped to -999 during procedure.Troubleshooting performed: during a hysteroscopy, the deficit suddenly dropped to -999.The procedure was aborted shortly after as the surgeon perforated with the scope (case 01120410).This deficit issue has happened in a previous case (case 01095004) where the deficit suddenly dropped from 2000 to 200.None of the bags or canisters were being touched when this happened.The system was facing away from v.At the time of deficit change, v.Was notified by a scrub tech that it happened.Power cable was not draped over system or canisters during procedure.The deficit changed after the perforation occurred, however v.States the procedure was very quick.V.Did deficit/flow rate tests and scale test, and the system passed.How did the procedure complete: aborted.Patient status: no injury reported or p.Ae.Dr.Who performed the procedure: replacement requested: n.Is product returning for investigation: n.Site contact information: additional procedure information: recommended exchange to vendela, she will follow up with customer.Patient/user impact.No impact reported.(b)(4): brief description, pae - perforation.Problem description reporter: (b)(6).Serial number or lot number of reported item: unknown.Date of procedure: (b)(6) 2022.Date product support or hologic employee notified of issue reported: 8/23/22.Issue reported: perforation during hysteroscopy.Troubleshooting performed: v.Reports that during a procedure, doctor perforated uterus while using an omni scope and aquilex system.Procedure was aborted at that time.No further information is known.How did the procedure complete: procedure was aborted.Patient status: patient condition unknown.Dr.Who performed the procedure: unknown.Replacement requested: n.Is product returning for investigation: n.Site contact information: additional procedure information: reporting issue, nothing returning.Closing case.Patient/user impact.No information available.".

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasse 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key15476431
Report Number3002914049-2022-00008
Device Sequence Number20351365
Product Code HIG
UDI-Device Identifier04056702006914
UDI-Public04056702006914
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100PBS
Device Catalogue NumberAQL-100PBS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown